after suffering from x 3 MC over 3 yrs had a yr off and been TTC for 13 months... and then just had traumatic eptopic experience and I just feel so ill on top of my emotional anguish.. does anyone know how long the effects of this drug will last?
I am sorry you are going through this. I have had 2 ectopics, one of which was treated with methotrexate.
My experience was that about 2 days after the shot I had terrible stomach cramps and my belly swelled up. According to the internet, this is called "separation pain" and is the drug working. I was then exhausted the next day which continued until about 5 days after the jab. For the first couple of weeks my hormones were plummeting and that was hard to deal with (I was all over the place) but after two or three weeks was back on an even keel. It is different for everyone, so go easy on yourself and make sure you take it easy (Physically as well as emotionally).
I second the recommendation that you check out the Ectopic Pregnancy Trust. I found them very helpful.
Thanks Lubyloo and MrsHappy. I will go and check out the Eptopic Pregnancy trust... I just feel surprised that the dr did not tell me all this stuff - when i asked him about the side effects he vaguely mentioned - "oh some sickness perhaps, some stomach ache"... if it wasnt for mumsnet and the internet i wouldnt know.. !